I have been experiencing terrible muscle aches & weakness since I started taking generic Cozaar last year. I feel like my head is full of water & my ears are constantly plugged. I have generally felt bad since I was switched to the generic form of Cozaar. Is there some ingredient in the generic form that I could be allergic to?
6 Apr 2012
Here are the inactive ingredients in your generic Losartan Potassium: D&C Yellow #10 aluminum lake, FD&C Blue #2/indigo carmine aluminum lake, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, pregelatinized starch, talc, and titanium dioxide. The 50 mg and 100 mg tablets also contain FD&C Yellow #6/sunset yellow FCF aluminum lake.
So if you are allergic to one of the above items that could be causing your problem. If you are not sure, you can always visit an Allergist who will determine the different allergies you have and if any of the above items are the culprit of your troubles. Good luck.
5 Apr 2012
Very possibly. A lot of inactive or binding ingredients can cause allergic reations. I am allergic to corn, & it is used as a binder (corn starch) in most pill form meds. I either pay extra for compounding, or take antihistamines that do seem to help some. Hope this helps. You may have to switch back to the name brand if it didn't bother you, Sorry, I know how much it costs... Mary
- Cozaar Information for Consumers
- Cozaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cozaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are there a lot of side effects to Cozaar 50 mg? Been taking Atenolol 50 mg for years with no probl?
Been taking Bystolic 50 mg for 3 days with bad side effects, told to stop today and start Cozaar I am worried about additional side effects, felt ...
1 answer • 14 May 2010
I always get the the blue cozaar because all the generics I have tried close my throat and I can barely speak. I am concern because since it was in ...
1 answer • 8 Jun 2010
weakness. I feel like my head is full of water - ears plugged. I have not felt well since being on this generic medication. My prescription was ...
2 answers • 4 Apr 2012
I take Losartan and having several side effects. Will be taking Cozaar soon and wondering if side effects are as prominate as Losartan.
1 answer • 22 Aug 2013